# SDR MASA20211130599

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341339S
- Condition: None
- Location: Fwd Fuse
- Component: Airframe
- Component part number: CANADAIRCL6002D24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670-53-045, FOUND LH FRAME SECTOR AT FS235 TO BE CRACKED.
REMOVED AND INSTALLED NEW SEVICEABLE LH FS235 FRAME, UPPER FRAME SECTOR PN: CC670-34133-9S (MHIRJ PCN-CC670-34133-7-8-091720151029) IAW CRJ900-SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, 51-40-11-001-001-A01.
THIS IS A PERM REPAIR
